Loading [MathJax]/jax/output/SVG/config.js
Mathematical Research Letters
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Mathematical Research Letters, 2023, том 30, выпуск 2, страницы 509–540
DOI: https://doi.org/10.4310/MRL.2023.v30.n2.a7
(Mi matrs5)
 

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On the distribution of multiplicatively dependent vectors

Sergei V. Konyagina, Min Shab, Igor E. Shparlinskic, Cameron L. Stewartd

a Steklov Mathematical Institute, 8 Gubkin Street, Moscow, 119991, Russia
b School of Mathematical Sciences, South China Normal University, Guangzhou, 510631, China
c Department of Pure Mathematics, University of New South Wales, Sydney, NSW 2052, Australia
d Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, N2L 3G1, Canada
Финансовая поддержка Номер гранта
Macquarie University Research Fellowship
Australian Research Council DE190100888
DP170100786
Guangdong Basic and Applied Basic Research Foundation 2022A1515012032
Canada Research Chair
Natural Sciences and Engineering Research Council of Canada (NSERC) A3528
The second author was partly supported by a Macquarie University Research Fellowship and by the Australian Research Council Grant DE190100888 and also by the Guangdong Basic and Applied Basic Research Foundation (No. 2022A1515012032). The second and the third authors were supported by the Australian Research Council Grant DP170100786. The research of the fourth author was supported in part by the Canada Research Chairs Program and by Grant A3528 from the Natural Sciences and Engineering Research Council of Canada.
Поступила в редакцию: 23.03.2019
Принята в печать: 24.01.2023
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/matrs5
  • Эта публикация цитируется в следующих 1 статьяx:
    1. Artūras Dubickas, “Invariant set generated by a nonreal number is everywhere dense”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 2024, 1  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:79
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025